# SDR NSVA20070088

- Difficulty date: April 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 34,888 hours, 39,951 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: 531624
- Part serial: 08
- Condition: Malfunctioned
- Location: Gust Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GUST LOCK LIGHT ILLUMINATED WHEN GUST LOCK IS RELEASED.  TS TO QUADRANT GUST LOCK SWITCH QUADRANT REMOVED AND REPLACED IAW 76-10-05-09 OPS AND RIGGING KS STILL NEED TO BE DONE.  CONTROL LEVERS, INSTALLED COTTER PINS ON BOTH CONTROL LEVERS AND GUST LOCK ROD END IAW AMM 76-10-15-02.  PERFORMED OPS AND RIG CHECK IAW 76-10-00, BOTH OPS AND RIG CHECK GOOD PN 53162-4 SN OFF 0/8 SN ON 023.
